Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Archived

This topic is now archived and is closed to further replies.

deerslayer1985

Finished accutane a few questions

Recommended Posts

I have finished my course of accutane. It all started about 2.5 years ago. My skin was really clear. I was 30 year old male. I randomly started getting big pimples under the skin on my inner cheek area right up to where it meets my nose. They would be under the skin and hurt. I went to the dermatologist, and they put me on some type of retinoid cream. It dried my skin out horrible and didnt work. They took me off of that, and gave me a sulfur facewash and clindamycin cream to put on breakouts. The face wash didnt work, but the clindamycin would help out some. It would take some of the redness, and size of the pimple away, but I would still get them. I went back and they decided to put me on an antibiotic. It was minocycline. I was on it for about 6 months. It helped a bit at first, but I still had to put benzoyl peroxide all over my face, because I was still breaking out. The longer I was on it I started breaking out in different places than normal. Well I finally went off oif the antibiotic, and they put me on differin gel. It worked wonders for about 3 weeks, and then I started breaking out the worst I ever had....forehead, cheeks, chin. I went back and they recommended accutane. It was absorica. It was 40 mg once a day. I was set for an 8 month course of it. After starting about a week in I was perfectly clear. It was amazing how awesome it worked...after another week my skin started seeing the effects of drying out. I started using cetaphil facewash, and lotion, and it got better. My face was completely clear for prolly 5 months. Then I started getting pimples on lower cheeks which I have never got there before, and on my neck. The derm told me it was a purge stage. I continued on, and the breakouts lasted about 1.5-2 months, and it got better. Then the last month of the course I started getting giant red spots on my upper cheeks. They would be the size of dimes and nickels...Just a big red spot...not really a bump, or any pimple under the skin. Just a red spot. It was time for the course to be over. They decided I should do another month. I did, and it got slightly better. I was getting those red spots less, and less. Still getting them after the month was over they decided 1 more month was needed. The spots were starting to get smaller, and not as often. So I have been off of it now for about 2 weeks. I will still get those spots on my cheeks, but they are really tiny little red dots. They are usually in little patches like 2, or 3 at a time. They are very small, and go away within a day, but return a few days later....not always in the same spots. Has anyone else ever experienced this? Do they eventually go away?

Share this post


Link to post
Share on other sites

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×